# SDR AWXA9900239

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65468101
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN MAINTENANCE, FOUND FLOORBEAM CORROSION.  CORROSION ON TOP OF FLOORBEAM 967, RBL 12 TO R2 DOOR DRAIN AT RBL 50.  REMOVED AND FABRICATED REPAIR PARTS AND INSTALLED IAW SRM 53-10-9 AND SRM 51-30-2.
